# SDR USAASB00047

- Difficulty date: February 20, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N507AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23382
- Engine: Cfmint CFM563B2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Controller
- Part number: 7139M91G01
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 25,507 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CLT - FLT 549 - DURING TAKEOFF, WITH FULL THROTTLE APPLIED, CAPTAIN NOTICED THE FUEL FLOW INDICATORS WERE JUMPING AROUND AND THE N1 AND N2 WAS HARD TO CONTROL ON THE NR 2 ENGINE.  WHEN POWER WAS BACKED OFF, INDICATORS SETTLED DOWN.  CAPTAIN DECIDED TO RETURN TO FIELD AT CLT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE PMC PER MM 73-21-04.  OPERATIONAL CHECK GOOD.  (M)
